# SDR 2006FA0000858

- Difficulty date: July 18, 2006
- Submitted: August 24, 2006
- Operation: General aviation
- Aircraft: N948AH
- Make and model: Cirrus SR22
- Aircraft serial: 0329
- Engine: Cont IO550N
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Muffler
- Part number: 14836001
- Condition: Damaged
- Location: Lt, Rt Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AND RT MUFFLER FLAME ARRESTERS FOLDED OVER FROM EXHAUST GAS HEAT COMPOUNDED OVER THE 609 HOURS OF THEIR SERVICE LIFE.  (K)
